# SDR CALA0100381

- Difficulty date: April 16, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,125 hours, 37,517 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6545321606
- Condition: Gouged
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING AFT SPAR SPOILER FITTING GOUGED AT WS 133.  THE SPOILER FITTING WAS REPLACED IAW ECRA 5750-03517 AND AMS EA 04-5750-0842.
